# SDR VQI2013F00036

- Difficulty date: November 25, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N529VA
- Make and model: Airbus A319-115
- Aircraft serial: 3684
- Aircraft time: 19,512 hours, 6,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE DUE TO ODOR OF SMOKE IN MID CABIN REPORTED.   ALL BLEED AND PACK SWITCHES IN NORMAL POSITION.  PAX ALSO NOTED BURNING ODOR,  IFE TURNED OFF IED,  AND SMOKE ODOR DISIPATED RETURNED TO DEPARTURE.  MX PERFORMED INSPECTION IAW AMM.    PERFORMED OPS CHECKS WITH NO DEFECTS NOTED IAW AMM TASK 24-00-00-810-823A.
